# SDR SWAA2013102821546

- Difficulty date: October 24, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 86,586 hours, 52,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6935359U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB ATTACH CLIP CRACKED AT BS 827, STRINGER 27R.  R & R CLIP IAW SRM.
